MAUDE Adverse Event Report: UNITED ORTHOPEDIC CORPORATION U2 BIPOLAR IMPLANT / U1 SYSTEM FEMORAL HEAD; Prosthesis, hip, hemi-, femoral, metal/polymer, cemented or uncemented

UNITED ORTHOPEDIC CORPORATION U2 BIPOLAR IMPLANT / U1 SYSTEM FEMORAL HEAD; Prosthesis, hip, hemi-, femoral, metal/polymer, cemented or uncemented
Catalog Number 1503-3145 / 1201-1428
Medical Device Problem Codes Device Slipped (1584); Detachment of Device or Device Component (2907); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 11/14/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation results indicated that the in-process inspections and records for this unit complied with all specifications.A correlation between the reported event and this medical device cannot be confirmed.However, given that the use of this product cannot be entirely ruled out as a potential cause or contributing factor to the event, this report is submitted in accordance with relevant regulatory requirements.
 
Event or Problem Description
A patient who underwent an initial surgery with u2 bipolar implant on (b)(6) 2017.A revision surgery was conducted with u2 bipolar implant on (b)(6) 2017 due to the femoral head disassociated from the cap.

Brand Name
U2 BIPOLAR IMPLANT / U1 SYSTEM FEMORAL HEAD
Common Device Name
Prosthesis, hip, hemi-, femoral, metal/polymer, cemented or uncemented
Manufacturer (Section D)
UNITED ORTHOPEDIC CORPORATION
hsinchu city, taiwan
hsinchu city,
TW 
Manufacturer Contact
lois ho
no 57, park ave 2, science park
hsinchu city 30075, taiwan
hsinchu city, 30075
MDR Report Key25038875
Report Number9681642-2006-00008
Device Sequence Number15932926
Product Code KWY
UDI-Device Identifier04712771493979
UDI-Public04712771493979
Combination Product (Y/N)N
Initial Reporter CountryID
PMA/510(K) Number
K152439
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number1503-3145 / 1201-1428
Device Lot Number17E554B / 16K038R
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/19/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown